Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the remedy for night sweats?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
Hello, I have 2.5 WBC down from high of 4.9 last year,I have night sweats past 6weeks and those odd bruises old people get right under the skin that are red-purple (at the slightest pressure like my purse over my arm);my faher died of leukemia(chronic for 5 years then acute & he died quickly,that was 1971 and he had Tx not done anymore like cobalt Txs;what do you think?
Posted Thu, 6 Mar 2014 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer....needs proper investigations Detailed answer... Hello, Thanks for the query. I understand your concern and feel that you should be properly investigated. Although easy bruising is very common in old age because of thinned skin and capillaries and also these bruises can occur because of certain medications like pain killers,aspirin,anti coagulants,use of certain herbal preparations,garlic etc but considering the fact that you are having night sweats,your WBC are down and there is a history of leukemia in your father,you need to be investigated for leukemia,lymphomas,tuberculosis etc as these are the most common conditions causing the similar symptoms like yours. Consult your doctor and get investigated thoroughly. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor